Next Article in Journal
Dynamic Analysis of Semi-Rigid Frames
Previous Article in Journal
Active Suspension Control of Eight Degrees of Freedom Vehicle Model
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2009, 14(2), 85-96; doi:10.3390/mca14020085

Homotopy Perturbation Method for Solving Human T-Cell Lymphotropic Virus I(HTLV-I) Infection of Cd4+ T-Cells Model

Karadeniz Technical University, Engineering Faculty of Gümüshane Civil Engineering, 29000, Gümüshane, Turkey
Published: 1 August 2009
Download PDF [371 KB, uploaded 30 March 2016]

Abstract

In this article, homotopy perturbation method is implemented to give approximate and analytical solutions of nonlinear ordinary differential equation systems such as human Tcell lymphotropic virus I (HTLV-I) infection of CD4+ T-cells model. The proposed scheme is based on homotopy perturbation method (HPM), Laplace transform and Padé approximants. The results to get the homotopy perturbation method (HPM) is applied Padé approximants. Our proposed approach showed results to analytical solutions of nonlinear ordinary differential equation systems. Some plots are presented to show the reliability and simplicity of the methods.
Keywords: Padé approximants; Homotopy perturbation method; human T-cell lymphotropic virus I (HTLV-I) infection of CD4+ T-cells model Padé approximants; Homotopy perturbation method; human T-cell lymphotropic virus I (HTLV-I) infection of CD4+ T-cells model
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Merdan, M. Homotopy Perturbation Method for Solving Human T-Cell Lymphotropic Virus I(HTLV-I) Infection of Cd4+ T-Cells Model. Math. Comput. Appl. 2009, 14, 85-96.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top